Alexandra Kjuchukova

Assistant Professor

Education

Ph.D., Mathematics, University of Pennsylvania, PA, 2015
M.F.A., Poetry, New York University, New York, NY, 2010
AB, Mathematics, Harvard College, Cambride, MA, 2008

Research Group

Topology

Research Area

Knots, four-manifolds, singularities, branched covers, trisections, concordance

Bio

Research Statement

 

Selected Publications

  • Dihedral branched covers of four-manifolds Advances in Mathematics 332 (2018): 1-33.
  • Wirtinger systems of generators of knot groups, with R. Blair, R. Velazquez, P. Villanueva. Communications in Analysis and Geometry, 28.2 (2020): 243-262.
  • Symmetric quotients of knot groups and a filtration of the Gordian graph, with S. Baader. Mathematical Proceedings of the Cambridge Philosophical Society. Cambridge University Press (2017): 1-8.
  • The dihedral genus of a knot, with P. Cahn. Algebraic and Geometric Topology 20.4 (2020): 1939-1963.
  • Signatures of topological branched covers, with C. Geske, J.L. Shaneson. International Mathematics Research Notices. DOI: https://doi.org/10.1093/imrn/rnaa184
  • Coxeter groups and meridional rank of links, with S. Baader, R. Blair. Mathematische Annalen. DOI: https://doi.org/10.1007/s00208-020-02124-z

Phone: 574-631-9585
Fax: 574-631-6579
Office: 226 Hayes-Healy Bldg